MathSciNet Relay Station
MathSciNet bibliographic data
MR782057 (86i:05011) 05A15 (17B10 20F10)
Stanley, Richard P. On the number of reduced decompositions of elements of Coxeter groups. European J. Combin. 5 (1984), no. 4, 359–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement